# SDR SWIA2020032749499

- Difficulty date: February 18, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 40,899 hours, 36,569 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP VANE IS CHAFFED ON L/E AT APPROX WS 55.0   (C-CHECK) RO 3/25/2020   REMOVED CHAFFE DAMAGE ONE L/H, I/B FLAP VANE L/E AT APPROX W/S 55.0. PER CRJ-200  SRM 51-12-00. ORIGINAL MATERIAL THICKNESS IS .050".  REMAINING THICKNESS IS .023".  MATERIAL LOSS IS .037".    AREA FOUND TO BE OUT OF LIMITS PER BA REO.  REMOVED AND REPLACED L/E SKIN  PER CRJ-200  SRM. TOOLING USED: DEPTH DIAL GAGE AV 5185, CAL DUE DATE:11/21-20.
